# SDR SIMA20130511010

- Difficulty date: May 11, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N512AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10110
- Aircraft time: 25,575 hours, 18,124 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 5211309111
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK FOUND THE EMERGENCY LIGHT STRIP DELAMINATING. (15" LONG) THE ACFT WAS REMOVED FROM SERVICE. R & R THE EMERGENCY LIGHT STRIP 2EA. IAW ETN-CR-33-004. THE OPS CHECK WAS GOOD.  THE ACFT WAS RETURNED TO SERVICE.
